# SDR CA051017009

- Difficulty date: September 9, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,900 hours
- Engine: Pwa PT6T3
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10544E
- Part serial: WA13441
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL HEATER FOUND TOO HOT TO TOUCH FOLLOWING SHUTDOWN.  HEATER REPLACED AND A/C RETURNED TO SERVICE.
